RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shi, Wujie

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 9

Number of views:
This page:268
Abstract pages:2443
Full texts:631
References:368
E-mail: , ,

http://www.mathnet.ru/eng/person29188
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/200549

Publications in Math-Net.Ru
2017
1. A. A. Buturlakin, R. Shen, W. Shi, “A characterizing property of CP-groups”, Sibirsk. Mat. Zh., 58:3 (2017),  526–529  mathnet  elib; Siberian Math. J., 58:3 (2017), 405–407  isi  elib  scopus
2014
2. Zh. C. Shen, W. J. Shi, R. L. Shen, “On the strongly closed subgroups or $\mathscr H$-subgroups of finite groups”, Sibirsk. Mat. Zh., 55:3 (2014),  706–714  mathnet  mathscinet  elib; Siberian Math. J., 55:3 (2014), 578–584  isi  scopus
2013
3. M. A. Grechkoseeva, W. J. Shi, “On finite groups isospectral to finite simple unitary groups over fields of characteristic 2”, Sib. Èlektron. Mat. Izv., 10 (2013),  31–37  mathnet
2012
4. V. D. Mazurov, W. J. Shi, “A criterion of unrecognizability by spectrum for finite groups”, Algebra Logika, 51:2 (2012),  239–243  mathnet  mathscinet  zmath; Algebra and Logic, 51:2 (2012), 160–162  isi  scopus
2010
5. M. R. Zinov'eva, R. Shen, W. Shi, “Recognition of simple groups $B_p(3)$ by the set of element orders”, Sibirsk. Mat. Zh., 51:2 (2010),  303–315  mathnet  mathscinet  elib; Siberian Math. J., 51:2 (2010), 244–254  isi  elib  scopus
2009
6. L. Zhang, W. Shi, “New characterization of $S_4(q)$ by its noncommuting graph”, Sibirsk. Mat. Zh., 50:3 (2009),  669–679  mathnet  mathscinet; Siberian Math. J., 50:3 (2009), 533–540  isi  scopus
2005
7. A. R. Moghaddamfar, W. Shi, W. Zhou, A. R. Zokayi, “On the noncommuting graph associated with a finite group”, Sibirsk. Mat. Zh., 46:2 (2005),  416–425  mathnet  mathscinet  zmath; Siberian Math. J., 46:2 (2005), 325–332  isi
2004
8. A. V. Vasil'ev, M. A. Grechkoseeva, V. D. Mazurov, Kh. P. Chao, G. Yu. Chen, W. Shi, “Recognition of the finite simple groups $F_4(2^m)$ by spectrum”, Sibirsk. Mat. Zh., 45:6 (2004),  1256–1262  mathnet  mathscinet  zmath  elib; Siberian Math. J., 45:6 (2004), 1031–1035  isi
2002
9. H. Deng, M. S. Lucido, W. Shi, “The Number of Isomorphism Classes of Finite Groups with Given Element Orders”, Algebra Logika, 41:1 (2002),  70–82  mathnet  mathscinet  zmath; Algebra and Logic, 41:1 (2002), 39–46  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020